| Model Number |
72404850 |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) exhibited inflation and deflation issues upon the patient presenting for in clinic follow up.A surgical procedure was performed during which time it was identified that there appeared to be an issue with the fluid transfer between the pump and reservoir.The device was explanted and a new ipp was placed.No patient complications were reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.